# SDR SWAA2019081335758

- Difficulty date: July 18, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAMS #4 LOWER BEAM CRACKED IN INSPECTION AREA INBOARD OF INBOARD FASTENER HOLE.       R&R #4 BEAM IAW SRM & DWG.
